# SDR SWIA202161169

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS333 CIRCUMFERENTIAL JOINT: STRINGER SPLICE AT STGR26R HAS CORROSION (MARKED)REPLACED THE FS333 CIRCUMFERENTIAL JOINT STRINGER SPLICE AT STGR26R REF BOMBARDIER DWG SH670-32420 REV E AND CRJ 700 SRM 51-42-06-001-001-A01.  NO LEAKS NOTED.  COMPLIED WITH SKYWEST FORM M-337 AND TASK 51-900-1002-SKY.
